# SDR DALA2019111046512

- Difficulty date: November 3, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N843MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29716
- Aircraft time: 76,883 hours, 13,113 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEATS 25-27AB ARE INOPERATIVE. FOUND CONECTOR AT SEAT 25AB DISCONNECTED AND RECONNECTED. (LP 6534655)
